MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941816400
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent fracture occurred.The patient presented with coronary artery disease and underwent percutaneous coronary intervention.A 4.00 x 16mm synergy xd drug-eluting stent was loaded onto wire and was moving through the vessel to the lesion; however, the physician noticed a stent fracture in the middle of the stent.The device was removed, and the procedure was completed with a new stent.There were no patient complications reported.
 
Event or Problem Description
It was reported that stent fracture occurred.The patient presented with coronary artery disease and underwent percutaneous coronary intervention.A 4.00 x 16mm synergy xd drug-eluting stent was loaded onto wire and was moving through the vessel to the lesion; however, the physician noticed a stent fracture in the middle of the stent.The device was removed, and the procedure was completed with a new stent.There were no patient complications reported.It was further reported that the stent was damaged in the middle and the stent delivery system was removed in one piece.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16088099
Report Number2124215-2022-55529
Device Sequence Number6733973
Product Code NIQ
UDI-Device Identifier08714729981121
UDI-Public08714729981121
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2024
Device Model NumberH7493941816400
Device Lot Number0029379884
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer12/20/2022
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown